everything was fine untill about 3 weeks ago when these strips entered my life.i took one it started with being irrateable as a hornet 4 a couple of days i work outside it was in the 90;s i sweated so much i was soakin wet just dripping i started cramping so bad when i got home that night my muscles were so soar allover my body i could hardly move because i cramp here or there it even was making my fingers hands draw up like i flickted or something like undermythumb and the outside of my hand them 2 chunks of meat was like so soar 4 2or 3 days i was scared to take it .i would get like a flush over me and my legs from knee to ankle would itch like crazy.it makes my left side hurt i no it is the strips because i have x-peremented with them and shure enuff it hurts everytime i take one.headaches;chills and in the evenings just out of the blue u will get high as a kite where u would never feel that way off of the tablets.now i just want off of them period!!i started cutting them in half .anyone no how fast and how much i can wing myself off of these strips please help!! because these things taste worse are causing me pain and discomfort and getting me high when i was taking them not to get high its like a mild form of meth or something i hate that felling and as far as im concerned its the biggest blunder sence the morphine/herion thing with bayer aspirin company
18 Oct 2010
You need to report this side effect to the company and your subs doctor. I hate you are having such a bad time, but, if you will report it, you may prevent others from this dilemma. I did read the film is 30 % stronger, you were so smart to cut it in half, that should allow you to go back on the pills. I think the company was trying to help those who hate the taste and those who are first inducted when it can take 15 minutes to start dissolving the pill. If you are sweating so much more profusely, make sure you drink a bit of gatorade per day, as you sweat out , and that should help a bit with the extra soreness you had. Thank you for posting this, I am sure you gave people reason to think about switching to the pills. They will probably go generic with the subs pills soon since they got the film out there, that way they have an option for those who can't afford the film. Pattishan
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
So, I can't get the Suboxone pills anymore, and I have to get the strips now, but I'm getting 8mg strips and I don't take nearly that ...
3 answers • 18 Mar 2011
I have been on Suboxone for three years. My doctor switched me to the strips 2 months ago. Previously I started getting mild edema which now is very ...
2 answers • 28 Jun 2011
Usually he takes 80mg methadone a day to survive. On Tuesday he took 120mg because he knew he was getting suboxone the next day. Wednesday he took ...
5 answers • 24 Jul 2011
Hello everybody, Thats right the natiman is doing ok, but I had some questions about Suboxone. Question 1. From day 1 (and again here I am at day ...
7 answers • 14 Oct 2011
Medication - Suboxone taper for Oxy dependence...it does work! I'm 29 & have been on oxycodone 150mg
... + daily for 5 years due to a spinal injury. So sick of feeling the Oxy rollercoaster that I decided to quit opioid treatment w/a ...
2 answers • 21 Nov 2011